It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Self-injury Recovery Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 12-16-2012, 11:02 PM   #1
Senior Member
(female)
 
Join Date: Jan 2012
Location: Metro Detroit, Mi.
Posts: 277
tearsnfears HB Usertearsnfears HB Usertearsnfears HB Usertearsnfears HB Usertearsnfears HB Usertearsnfears HB User
Not sure how I would describe it

I am about 7 weeks into a new AD treatment that has been touch and go as far as I am concerned. At about week 4 tongs seemed to turn the corner got better in a big way like the load just got lifted I could be happy about the upcoming holidays I even decorated. But the feelings lasted about 5days before the darkness started to decend again. Thought it might correlate with running out of another maintenance med for a few days but the depression held court for 2 weeks before the maintenance meds got staboliz again then it was like an over night light switch too sudden a chg to be believed now I am beginning to feel like I am on the long xslow don hill of the up mood moving back to dark just not as quick a transition. I spoke to my pdoc yesterday and he isn't concerned said the cycles don't exhibit true mania characteristics or hypomanic but I can't afford to be cycling I need stability cycling will destroy what is left of my life and the isn't much at this point

I am scared and I dont even know what to do next

 
Reply With Quote
The following user gives a hug of support to tearsnfears:
flamesabers (12-17-2012)
Sponsors Lightbulb
   
Old 12-17-2012, 10:36 AM   #2
Senior Veteran
(male)
 
flamesabers's Avatar
 
Join Date: Sep 2011
Location: Rochester, Minnesota-USA
Posts: 804
flamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB User
Re: Not sure how I would describe it

Hello tearsandfears.

Is it possible to get your maintenance meds filled with a long-term prescription delivered via mail to minimize the possibility of running out again? Even though it's been short-lived and sporadic, it's good to hear you're feeling better a part of the time. Is there any other changes in your life other than the meds that might be contributing to your mood cycling?

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:12 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!